# SDR DL73K001577

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,704 hours, 38,127 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AND LT ATTACH FITTINGS OF THE HORIZONTAL STABILIZER  WERE FOUND CORRODED.  THE BORES WERE OVERSIZED AND SOME OF THE FACES WERE BLENDED PER ERA 334715-14 AT HMV.
